# SDR DL72K960623

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK, NR 2 SLAT (S/N BN1110) HAS .5 CRACKS IN INBD AND OUTBD NOSE RIBS ADJACENT TO ACTUATOR ROD END.  REPAIRED PER M/M 57-54-0 PG 805.
